# SDR SAJFCALS099006

- Difficulty date: February 7, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N18208
- Make and model: Boeing 747409
- Aircraft serial: 29031
- Aircraft time: 52,757 hours, 9,091 cycles
- Engine: Pwa PW4056
- Engine time: 48,702 hours, 8,504 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(B18208) ENG-4 UNABLE TO SHUTDOWN AFTER FUEL CONTROL SWITCH BACK TO CUT OFF POSITION, EICAS SHOWS "ENG 4 FUEL VLV" MESSAGE, THEN THE ENGINE GOT SHUTDOWN ITSELF ABOUT 15 SECONDS AND NR 4 FIRE HANDLE HAS BEEN PULLED.  MX INTERROGATE CMC FOUND "ENG 4 FMU SHUTOFF VALVE (74077)" MSG. PERFORM ENG 4 FMU ELECTRICAL C/P CLEANING IAW FIM 71-00 TASK 919-921. PERFORM ENG 4 AUTOSTART TEST IS FAILED, THEN DO MANUAL START IS SUCCESSFUL, ITEM C/F TO DD. QAR READOUT AND ANALYSIS IS UNDER PROGRESS.
